# SDR SWIA20230920

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N207SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000643
- Aircraft time: 16,479 hours, 9,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19140592001
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT FLOOR TRACK AT SEATS 10B, 15B, 16B, 17B, 20B, & 22D ARE DAMAGE/ WRONG COLOR INSTALLED. (FILED CLOSED) REMOVED AND REPLACED THE SEAT FLOOR TRACK AT SEATS 10B, 15B, 16B, 17B, 20B, & 22D IN REF TO AMM 25-21-11.
